# SDR SIMA200128304

- Difficulty date: September 10, 2001
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 70996
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY FLOOR LIGHTS INOPERATIVE.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY POWER SUPPLY IAW EMB 145 AMM.  OPERATIONALLY CHECKED GOOD.  (M)
